A quantum analogue of the capelli identity and an elementary differential calculus on GLq(n)

Masatoshi Noumi, Tôru Umeda, Masato Wakayama

Research output: Contribution to journalArticle

23 Citations (Scopus)
Original languageEnglish
Pages (from-to)567-594
Number of pages28
JournalDuke Mathematical Journal
Volume76
Issue number2
DOIs
Publication statusPublished - Jan 1 1994

Fingerprint

Capelli Identity
Differential Calculus
Analogue

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

A quantum analogue of the capelli identity and an elementary differential calculus on GLq(n). / Noumi, Masatoshi; Umeda, Tôru; Wakayama, Masato.

In: Duke Mathematical Journal, Vol. 76, No. 2, 01.01.1994, p. 567-594.

Research output: Contribution to journalArticle

@article{46bda6b4d4ee4a47a7dc6f138cbc8209,
title = "A quantum analogue of the capelli identity and an elementary differential calculus on GLq(n)",
author = "Masatoshi Noumi and T{\^o}ru Umeda and Masato Wakayama",
year = "1994",
month = "1",
day = "1",
doi = "10.1215/S0012-7094-94-07620-5",
language = "English",
volume = "76",
pages = "567--594",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "2",

}

TY - JOUR

T1 - A quantum analogue of the capelli identity and an elementary differential calculus on GLq(n)

AU - Noumi, Masatoshi

AU - Umeda, Tôru

AU - Wakayama, Masato

PY - 1994/1/1

Y1 - 1994/1/1

UR - http://www.scopus.com/inward/record.url?scp=84974002146&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974002146&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-94-07620-5

DO - 10.1215/S0012-7094-94-07620-5

M3 - Article

VL - 76

SP - 567

EP - 594

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 2

ER -